MAUDE Adverse Event Report: ZIMMER BIOMET, INC. K-WIRE 2.0 MM DIAMETER 150 MM LENGTH TROCAR POINT ONE END; PIN, FIXATION, SMOOTH/TRAUMA

ZIMMER BIOMET, INC. K-WIRE 2.0 MM DIAMETER 150 MM LENGTH TROCAR POINT ONE END; PIN, FIXATION, SMOOTH/TRAUMA
Catalog Number 00490102015
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign: china.H3: customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial hip surgery approximately eight (8) months ago.The implant fractured post- operative six (6) month later.Subsequently, the patient underwent a revision surgery three (3) months ago.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
K-WIRE 2.0 MM DIAMETER 150 MM LENGTH TROCAR POINT ONE END
Common Device Name
PIN, FIXATION, SMOOTH/TRAUMA
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19950250
Report Number0001822565-2024-02609
Device Sequence Number21028971
Product Code HTY
UDI-Device Identifier00889024076501
UDI-Public(01)00889024076501(10)65138629
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K143618
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00490102015
Device Lot Number65138629
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Supplement Date Received by Manufacturer08/28/2024
Initial Report FDA Received Date08/09/2024
Supplement Report FDA Received Date09/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient SexFemale